# SDR DALA1018260187

- Difficulty date: July 30, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 66,923 hours, 9,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS AT 35F ARE INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AT CONNECTOR AND REPLACED SPLICES IN SIDEWALL AND REPAIRED CONNECTIONS.  SYSTEM OPERATION IS NORMAL (ODI 2010-D0936) ATL/318592 (DL76L102005).
